It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Week 7 And 8

DATE: 11/18/02 - 10:30 PM

Well I started my course of ACCUTANE on monday (9/30/02). Today is Monday.....

BIG EVENT This Entry:
Yes I skipped a week so now I have to update what happend during 2 weeks.. Oh Well... I don't really like writing in this anymore because lately nothing is changing, just getting worse. It was weird during my last derm. appointment (which was exactly 3 weeks ago) he said it shouldnt get any worse than it already was.... exactly 2-3 days after that it got worse by the DOUBLE! If not more...Yeah more prob.! It is sick.. I havent even looked at my face except 1 time.. Seriously when I say I havent looked at my face.. I HAVENT LOOKED AT MY FACE... I try to forget about it since im still on independent study and i dont have to go to school.. I havent even stepped foot out of the house in 2 weeks.. Except to get my blood test and to go to my derm. appointment which as today... The only other time I literally even put my hand on the doorknob was to go to the drive in in another town about 45 minutes away from here to see 8 MILE at the DRIVE-IN! Yeah im a huge EMINEM fan so i had to see it the first weekend it was out.. Bu tthere was NO WAY I was going anywhere.. But then my mom mentioned "why dont we go to the drive in, that way you can stay in the car and no-one will see you"... I didnt even think of that, it was perfect and gave me a break from me beign inside all day everyday... Basically my life sucks right now.. I cant even explain how bad it is and worst of all I pick them all off before I go to my derm. appointments... (thats the ONLY time I ever leave the house so normally I dont touch my face because I have no where to go, and no one to see me...)

My Thoughts:
Im trying to forget about it because it literally HURTS, every part of my face.. My friends prob. think im dumb but they havent even seen it like it is... Im starting to take weekly POLOROID PICS of my front, left side & right side every sunday night so when i get clear I can look back and see how bad it was.... I NEVER look in the mirror because it only makes the pain worse.. I know how bad it looks so why torture myself and loko in the mirror.. I go #1 & #2 with the light off, wash my face with the light off, brush my teeth with the light off, EVEN shower with the light off.. What am I talking about, I do EVERYTHING with the light off..literally!!! Even in the kitchen at night!!! Im trying not to DWELL on my face because im kind of hiding out from LIFE right now.. I dont do ANYTHING.. Just watch TV which I LOVE!!! So from now on I will just try to update this journal with the BIG things that happen.. My derm. said you dont start to NOTICE changes until around 12 weeks normally... I HOPE IM ONE OF THOSE PEOPLE.. i cant take this any longer... Im SOOOO HAPPY I don have to go to school though.. If I did have to go, I wouldnt even go honestly.. I would drive right passed it every morning and ditch all day and sleep in the back of my car until school got out then go home. But lucky me.. my parents know that I feel like S##T right now, (i think it also helps that i look like S##T right now too, but i NEVER LOOK AT MYSELF) so they let me stay home and all that.. Thats the ONLY good thing in my life... I dont even wake up until like 10 am everyday! LOL


Side Effects Details:
I have coem to the conclusion and Im 300% positive that all that S##T i was fussin about the first 5-6 weeks about the initial breakout..prob. wasnt the FULL initial breakout..it has gotten SO MUCH WORSE...I cant even exlpain... I took some pictures but I dont wanna post em ont he net yet... CUZ IN ORDER TO DO THAT.. I gotta look at them on the comp.. And I AINT DOING THAT..NEVER!!!!
Seems side effects are less NOW than normal..expect the breakout..and i got 1 new side effect about 3 days after my last entry bu ti didnt feel like updating early.... Im starting to get mild eczema on the tops of my hands..If you dont know what that is its something that happends to your skin when its gets extrememly dry.. But mine eczema is here due to the accutane... It just gets really dry, then sort of gets little red spots somtimes small bumps, then turns into kinda of mild scabs then goes away then a new one starts days later.. its NO BIG DEAL... Just put lotion on it every now and then and im cool... still going strong and GETTING STRONGER BY THE DAY!!! The only thing Im scared of is looking at my face FOR THE FIRST TIME when its clear or almost clear and seeing pitted scars!!!!! I know I had my FIRST ONE next to my side burn back when I was in school.. But when i feel me face all I feel is 50-65 + SCABS everywhere!! There not even zits anymore its like they scab up and get all dry in 2-3 days..... there is not one area within 2-3cm where it is not SCABBED up with HUGE circular RAISED scabs..Its taking over!!!!!! I cant even sleep, I wake up constantly to get a tissue because my face face stats to puss or bleed from my HUGE scabs.. Im tryin to get this into yoru head when I say huge,.. I mean huge.. and when i say everywhere... I mean EVERYWHERE.. When I say raised..OHHH DO I MEAN RAISED!!!!.....It sucks so much... I hop eI dont end up clear with MASSIVE pitted scars or indented scars.. I dont really know the diff. but they both go in.... LET'S HOPE, PRAY, WISH whatever your style is.... Keep me in your wishes!!!! please!


Side Effects Overview:
~Face Redness (Honestly dont know.... I havent looked at my face)
~Chapped Lips (Getting alot worse)
~Initial Breakout ! (I cant see it but I can feel it!!!!!)
~Dry/Soar Eyes
~Mild Eczema On Tops Of Hands


Good Things This Entry:
Nothing... Except that I know, for now, that FOR SURE I am hoem from school until 2 weeks into January... Hopefully were getting more time after that.. I want to just get home school the rest of the SCHOOL year. Oh yeah did I mention the ONLY reason we have problems with figuring out how to stay home and stay in school is because of my DERM. now.. HE WOULDNT GIVE US HIS SIGNATURE so I could go on home teacher school once the 8 weeks independent study runs out!!!!! Now we have SO MANY OTHER OPTIONS on how to do the same thing without his signature but its hard...Believe me... SO MANY WAYS..YET DIFF. POSSIBILITIES OF THESE DIFF. WAYS WORKING OUT.. ITS CRAZY!!! Oops...Wasnt this section sopposed to be about GOOD things..OH WELL...


Comment This Entry:
"I HATE this intital breakout!!!!!!"
"I got issuses with my dermatologist!!!!"
(He's got a WEIRD style.. I can't explain it.... I just don't like him.. The way he talks.. I dont know.. its more than that.. Just overall.. And plus he wouldnt sign for hoem school and you NEED a doctors note!!! The only way to express how I feel about him is this... [ Just mention his name & I cringe and say, "Eghhh, I don't know....He's...He's...Eghhhh!"]
Ok..You Get It Now???

[This message has been edited by 16YearsOldLooking4TheCure (edited 11-22-2002).]





All times are GMT -7. The time now is 11:17 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!